CSN Login
Members Online: 4

You are here

fatigue or what??

rmap59
Posts: 266
Joined: Jun 2007

Dear Friends,
Hi, I am receiving oxaliplatin and xeloda. I am experiencing pain in my muscles and was wondering is this fatigue cause it feels like I have been lifting weights and my muscles burn?? Thanks for replies. God Bless, Robin

Limey's picture
Limey
Posts: 447
Joined: Mar 2004

hey Robin. I do get some burning in my muscles also. I was told on the board to drink more water. It does seem to help.
Mark

KathiM's picture
KathiM
Posts: 8077
Joined: Aug 2005

I agree with Limey....I used to drink amazing amounts of water...

I picked up on Propel sports water for a change...they have a yummy berry flavored one...

Hugs, kathi

spongebob's picture
spongebob
Posts: 2599
Joined: Apr 2003

Ahoy -

I'm a big proponent of water, too. I also support B-complex (which is good to fight neuropathy, too) and BANANAS! Bananas have a load of potassium in them which help muscles recover after hard workouts, or in your case, just feel better.

- SB

KierstenRx's picture
KierstenRx
Posts: 249
Joined: Nov 2006

Robin,
I also had some muscle pain and aches during treatment. I totally agree with everyone, lots of water (I also drank Gatorade). I also ate a lot of bananas, mainly because they tasted halfway good. I was seriously anemic and supplemented with iron (only on oncologist orders). If the pain got to be too much I would take some tylenol or ibuprofen. I always felt cruddy for about 5-6 days after treatment, then I would feel almost "normal" the second week. You take care.

Kiersten

3cbrca
Posts: 208
Joined: May 2007

My doc gave me B vitamins. I was also anemic so I took a small dose of iron and had my sister cook for me - liver and onions!

Subscribe to Comments for "fatigue or what??"